# SDR 2007FA0000912

- Difficulty date: October 1, 2007
- Submitted: October 17, 2007
- Operation: General aviation
- Aircraft: N480M
- Make and model: Beech 400A
- Aircraft serial: RK6
- Engine: Pwa JT15D5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 45AS3101012
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A SCHEDULED A-D INSPECTION FOUND NR 2 (COPILOT) SIDE WINDOW CRACKED USING THE PRISM INSPECTION METHOD.  THE D-INSPECTION REQUIRES THAT BOTH WINDSHIELD RETAINERS OR USING OPTICAL PRISM INSPECTION METHOD.  THE IS NO STATEMENT IN THE AIRCRAFT MM OR IN THE A-D INSPECTION CHECKLIST THAT REQUIRES YOU TO INSPECT THE COCKPIT SIDE WINDOWS IN THE SAME MANNER AS THE WINDSHIELDS.  ALL OF THE WINDOWS IN THE COCKPIT AREA ARE INSTALLED OR FASTENED IN THE SAME MANNER AS THE WINDSHIELDS.  IT IS SUSPECTED THAT THE COPILOT WINDOW CRACKED FROM FATIGUE, OR TT INSTALLED. WOULD RECOMMEND THAT INSPECTIONS OF ALL COCKPIT WINDOWS WITH A PRISM AT SCHEDULED INTERVALS BE COMPLETED.  (K)
